# SDR 031707N319CS1

- Difficulty date: March 17, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N319CS
- Make and model: Cessna 550
- Aircraft serial: 5501036
- Aircraft time: 4,271 hours, 3,094 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237327
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, WHEN GEAR WAS EXTENDED THERE WAS NO GREEN DOWN INDICATION FOR LT MAIN GEAR. ABORTED APPROACH AND CLIMBED TO SAFE ALTITUDE,  PERFORMED AFM EMERGENCY CHECK LIST PROCEDURES. LANDING GEAR WAS BLOWN DOWN AND CREW DECLARED EMERGENCY AND LANDED UNEVENTFULLY. ON SITE MAINTENANCE FOUND LEFT GEAR DOWN LIGHT BULB INOPERATIVE. BULB REPLACED, GEAR SWUNG AND SYSTEM OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
